Back close

Comments on Subband coding of images

Publication Type : Journal Article

Publisher : IEEE Transactions on Acoustics, Speech, and Signal Processing

Campus : Coimbatore

School : School of Engineering

Department : Electronics and Communication

Year : 1988

Abstract : The commenter feels that an equation in the above named work by J.W. Woods and S. O'Neil (ibid., vol. ASSP-34, pp. 1278-1288, Oct. 1986) is incorrect as given. A corrected version is provided along with another equation, which together allow one to obtain another equation as originally stated. The analysis following the equation remains;gt;

Admissions Apply Now